# SDR CALA2019021700263

- Difficulty date: February 15, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 79,706 hours, 19,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0488 FLOOR BEAM AT STA 365.25 HAS A PREVIOUS REPAIR WI TH CORROSION FROM RBL 12 TO RBL 25 ON UPPER SURFACE. REF N /R 0049140 FOUND STA 365 FLOOR BEAN UPPER CHORD OUT OF LIMITS IAW B757-200 SRM 53-00-51 FIG 101 L=3.0 W=2.0 D=.015. REMOVED EXISTING REPAIR AT STA 365.25 REBL 34 TO LBL 9. FABRICATED AND INSTALLED PERMAN ENT REPAIR IAW B757-200 SRM 53-00-51 REP. 10. SEE SUPPLEMENT NO. 86272. WORK ACCOMPLISHED BY MECH V919759.
